# SDR SWAA2022021568784

- Difficulty date: June 21, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 27,590 hours, 16,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL IS CORRODED BUY THE DOOR THRESHOLD CORNERS 140CF / REMOVED AND REPLACED FLOOR PANEL I.A.W AMM 25-52-10.
